# SDR SWIA201332640

- Difficulty date: January 25, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 23,831 hours, 19,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SMOKE TOILET MESSAGE APPEARED.  (FLT 4458  )INSPECTED LAVATORY FOR SIGNS OF SMOKE AND FOUND NO SMOKE AND DID NOT SMELL ANY SMOKE OR ODORS.  PERFORMED TEST OF LAVATORY SMOKE DETECTOR AND FOUND NO FAULTS AT THIS TIME.  LAVATORY SMOKE DETECTOR OPS CHECKS GOOD.
